MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked.The main coil was seen to be deployed.The main coil was seen to be partially deployed from the introducer sheath.The main coil was seen to be stretched and kinked.A functional inspection for coil in catheter friction functional was unable to perform due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil stuck in the catheter during an acute case.No further information was available.The returned coil was noted to be separated from the delivery wire.It cannot be determined if this happened during or after the procedure but it is likely that the device was damaged due to the friction.An assignable cause of procedural factors will be assigned to the reported 'coil in catheter friction' and to the as analyzed codes 'main coil stretched', 'main coil kinked/bent', 'main coil prematurely detached/separated during use'.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the as analyzed code 'coil delivery wire kinked/bent' as the issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
The coil (subject device) was returned for analysis and it was discovered that the main coil (subject device) was prematurely detached during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22784650
Report Number3008881809-2025-00440
Device Sequence Number15929453
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public(01)07613252239345(17)300208(10)25448587
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035422060
Device Lot Number25448587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL 10 (STRYKER)
Patient SexUnknown